# SDR UPS98827921

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 37558411
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1220 FRAME AND ANGLE CORRODED 33R TO 35R C-3 DOOR BATHTUB AREA.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DHC SK-818-903.
